WestminsterResearch

Democracy in a multipolar world

Mouffe, Chantal (2009) Democracy in a multipolar world. Millenium: Journal of International Studies, 37 (3). pp. 549-561. ISSN 0922-0887

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1177/0305829809103232


Item Type:Article
Research Community:University of Westminster > Social Sciences, Humanities and Languages, School of
ID Code:8288
Deposited On:13 Jul 2010 12:03
Last Modified:13 Jul 2010 12:03

Repository Staff Only: item control page